# SDR QXEA0201214

- Difficulty date: August 13, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 12,141 hours, 16,484 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Gasket
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-BLEED AIRFLOW INADEQUATE, MAIN CABIN NEVER COOLED AT ALTITUDE. DUCT TEMPERATURE NEVER DROPPED BELOW 20 DEGREES WITH OUTSIDE AIR TEMP -10 AT FLIGHT LEVEL 220. DIRTY SOCK SMELL. INSPECTED AND FOUND #1 NACELLE SHUTOFF VALVE LEAKING. REPLACED GASKET AND CLAMP. AIRFLOW INDICATOR NORMAL, AUTO/TEMP CONTROL OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
